# SDR JJBA20150609010

- Difficulty date: June 9, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 32,980 hours, 45,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85530199
- Condition: Dented
- Location: Fuselage
- Part time: 32,980 hours, 45,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS DISCOVERED AT FS 789.656, STRINGER X6.  REPAIRED AREA IAW RD 8-55-2846.  CUT AWAY ALL DAMAGE, INSPECTED THE REWORK AREA FOR CRACK INDICATIONS, INSTALLED AN EXTERNAL REPAIR DOUBLER & PROTECTING THE REWORK AREA WITH CORROSION INHIBITING COMPOUNDS AS REQUIRED.
